MAUDE Adverse Event Report: COOK INC GUNTHER TULIP JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

COOK INC GUNTHER TULIP JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Catalog Number IGTCFS-65-JUG
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
William cook europe initially reported event under manufacturer report #3002808486-2017-01310.New information was received identifying that the product was a cook inc.The event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Event or Problem Description
Patient received an implant on (b)(6) 2012 via the right internal jugular vein due to motor vehicle accident trauma and history of dvt.Patient experiences device tilt.Additional information provided determined that this device was manufactured by cook inc.
 
Additional Manufacturer Narrative
Investigation: it has not been possible to further investigate or evaluate this alleged event based on the limited information provided to date via the operative note stating 'tulip, tilt'.Cook will reopen its investigation if further information is received warranting supplementation in accordance with 21 c.F.R.803.56.Filter tilt is a known risk in relation to filter implant reported in the published scientific literature and may occur during placement or during implanting period.Product is manufactured and inspected according to manufacturing instructions and quality control.No evidence to suggest that this device was not manufactured according to specifications and nothing indicates that the filter did not perform as intended, e.G.Intended for the prevention of recurrent pulmonary embolism (pe) via placement in the vena cava.

Brand Name
GUNTHER TULIP JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6874599
Report Number1820334-2017-02921
Device Sequence Number19022917
Product Code DTK
UDI-Device Identifier00827002005419
UDI-Public(01)00827002005419(17)170401(10)3236405
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIGTCFS-65-JUG
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2017
Supplement Date Received by Manufacturer10/15/2017
Initial Report FDA Received Date09/18/2017
Supplement Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight125